TITLE

Acute Paracetamol Poisoning

AUTHOR(S)
Proudfoot, A. T.; Wright, N.
PUB. DATE
September 1970
SOURCE
British Medical Journal;9/5/1970, Vol. 3 Issue 5722, p557
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
64097892

 

Related Articles

  • Treatment of acute paracetamol poisoning.  // British Medical Journal;8/20/1977, Vol. 2 Issue 6085, p481 

    Examines the effect of acute overdose of paracetamol or paracetamol poisoning in Great Britain. Complications in the liver; Treatment of paracetamol poisoned patients; Assessment on the severity of paracetamol overdose.

  • A cost effectiveness analysis of the preferred antidotes for acute paracetamol poisoning patients in Sri Lanka.  // BMC Clinical Pharmacology;2012, Vol. 12 Issue 1, p6 

    The article presents a study which aims at analyzing the cost effectiveness of various antidotes used for acute paracetamol poisoning patients in Sri Lanka. In the study, cost efectiveness of using N-acetylcysteine over methionine for the management of acute paracetamol poisoning was analyzed....

  • Paracetamol poisoning in children.  // British Medical Journal;8/12/1978, Vol. 2 Issue 6135, p478 

    Examines the paracetamol poisoning in children. Increase of the incidence of paracetamol poisoning; Symptoms of paracetamol poisoning; Number of deaths due to paracetamol poisoning.

  • Oral N-acetylcysteine for acute paracetamol poisoning. Cattermole, G. N. // Emergency Medicine Journal;Dec2007, Vol. 24 Issue 12, p866 

    The article discusses a study that examined attitudes towards the use of oral N-acetylcysteine to treat acute paracetamol poisoning in Wales.

  • Paracetamol.  // Reactions Weekly;Aug2014, Vol. 1515 Issue 1, p143 

    The article discusses a case study about the development of acute poisoning and hepatic disorder following the administration of paracetamol.

  • Assessment and management of paracetamol poisoning in adults. Pettie, Janice; Dow, Margaret // Nursing Standard;7/10/2013, Vol. 27 Issue 45, p39 

    Paracetamol is a low cost, effective analgesic that is widely available in the UK. Paracetamol is the drug most commonly taken in overdose and can lead to acute liver failure, which can be fatal. This article focuses on the assessment and management of paracetamol poisoning in adults. It...

  • Lack of toxicity after paracetamol overdose in a extremely preterm neonate. Porta, Roser; Sánchez, Lara; Nicolás, Marta; García, Carmen; Martínez, Marta // European Journal of Clinical Pharmacology;May2012, Vol. 68 Issue 5, p901 

    A letter to the editor is presented which is concerned with a case study of acute intravenous (IV) paracetamol poisoning which was seen in in an extremely premature infant who accidentally received an overdose of 446 milligrams of paracetamol.

  • Intentional and accidental paracetamol poisoning in childhood - a retrospective analysis. Kominek, Katarzyna; Pawłowska-Kamieniak, Agnieszka; Mroczkowska-Juchkiewicz, Agnieszka; Krawiec, Paulina; Pac-Kożuchowska, Elżbieta // Advances in Hygiene & Experimental Medicine / Postepy Higieny i ;2015, Vol. 69, p452 

    Paracetamol is one of the most commonly used analgesics and antipyretics available without limits as preparations of the OTC group (over the counter drugs). Overdose and poisoning with this drug always brings about the risk of acute hepatic failure. The objective of the study was a retrospective...

  • Paracetamol-induced acute pancreatitis. Gilmore, I.T.; Tourvas, E. // British Medical Journal;3/19/1977, Vol. 1 Issue 6063, p753 

    Presents a case of paracetamol poisoning producing a clinical attack of acute pancreatitis. Medical history of the patient; Clinical feature of the patient upon admission; Vascular factors in the etiology of acute pancreatitis.

  • Acute poisoning with Distalgesic. Starkley, I.R.; Lawson, Alexander A.H.; Hoffenberg, R. // British Medical Journal;11/25/1978, Vol. 2 Issue 6150, p1468 

    Reports the case of acute poisoning with dextropropoxyphene prepared as Distalgesic combined with paracetamol in Great Britain. Situation of 15 year old girl during poisoning of distalgesic; Increase of cardiovascular depression during distalgesic poisoning; Effectiveness of cysteamine...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics